| Model Number |
323487 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is premium plastic solutions.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd¿ home sharps container lid would not stay closed.The following information was provided by the initial reporter: "caller called to state that the sharps container he uses is full and he is not able to close the lid.The lid will not stay on.He has no directions on how to close it so he does not know if he is doing it correctly.".